# SDR S9BA201308060001

- Difficulty date: July 30, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N288SA
- Make and model: Dhav DHC6300
- Aircraft serial: 389
- Aircraft time: 45,301 hours, 79,989 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Aileron
- Component: Aileron
- Component part number: C6WA10011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON LOWER SKIN HAS CORROSION.  R & R SKIN IAW SRM 57-50-11 AND AC 43.13-1B.   AILERON STATICALLY BALANCED IAW MM 57-50-23.
